How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17765
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

Doc i have been doing good my head doesn't fell normal I'm

Customer Question

Doc i have been doing good my head doesn't fell normal I'm scared I feel I have so much anxiety that it's taking over my body making me feel like something wrong and there nothing wrong I need help what's some good advice to give me please
Submitted: 3 months ago.
Category: Health
Expert:  Dr. Saha replied 3 months ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.

What are your symptoms exactly?
Since when are you having this issue?

Customer: replied 3 months ago.
Couple of weeks
Expert:  Dr. Saha replied 3 months ago.

Do you take any medicine?

Customer: replied 3 months ago.
I am but I stopped
Customer: replied 3 months ago.
I was taking one sec give me a minute
Expert:  Dr. Saha replied 3 months ago.

Are you writing the names of the medicines?

Customer: replied 3 months ago.
I did a week of paroxetine 20mg and had a 15 qty of alprazolam o.25 but I didn't like how it made me feel so I stop taking it a cont to split the alprazolam in half taking it when I felt anxiety
Customer: replied 3 months ago.
Then I told doc that didn't help then he gave me venlafaxine 37.5 mg took for one day one pill and I didn't take know more it had me feeling crazy
Customer: replied 3 months ago.
Also he gave me baclofen 20 mg because my muscles where feeling tight I'll never take the whole pill just a piece of it
Customer: replied 3 months ago.
Doc what's going on I just want to feel normal again
Customer: replied 3 months ago.
I feel loved me I'm dying these is stressful but I'm staying strong though
Expert:  Dr. Saha replied 3 months ago.

Thank you for all the information,

It can be your anxiety flaring up.
Medicines can take some time to have maximum effect.
It may not make you feel normal in a day or two.
If you do not like taking medicine or if you feel side effects from it, I would suggest to inform your doctor.
You can discuss with your doctor.
Counselling, cognitive behavioral therapy can be taken.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.